# SDR TC8A99012

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

CLIMBOUT FROM KBRO, NR 3 ENGINE FIRE WARNING ON. COMPLETED CHECKLIST, SHUT DOWN NR 3 ENGINE.  REMOVED AND REPLACED AFT PYLON FIRE LOOP, OPS CHECK GOOD ON GROUND RUN IAW DC8 MM 26-2-1.
